# SDR ASMF20190614015

- Difficulty date: June 5, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N966AM
- Make and model: Boeing 787-8
- Aircraft serial: 35311
- Aircraft time: 24,289 hours, 2,827 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Unit
- Part number: 100260201
- Part serial: ST17041195
- Condition: Failed
- Location: Emergency Lights
- Part time: 24,231 hours, 2,822 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN REPORTED THAT EMERGENCY LIGHTS WERE BLINKING DURING TAKEOFF; SO THE FLIGHT CREW TURNED ON THE SWITCH AND CONTINUING TO DESTINATION. MAINTENANCE PERSONNEL PERFORMED REVISION DETECTING THE ROWS 28 TO 33 LIGHTS TURNED OFF, DURING THE APPLICATION OF TROUBLESHOOTING PROCEDURE, IT WAS DETECTED THAT CONTROL UNIT WCU SHOWN WITH FOLLOWING CODES: 335 831 00 AND 335 832 00; SO IT WAS DEFERRED IAW MEL 33-51-02-01 CAT. C. AT MEX, WCU AND BATTERY UNIT IN SEAT 23 AND 33 WERE REPLACED IAW AMM DMC-B787-A-33-51-07-01A-520A-A/720A, OPERATIONAL TEST WAS ACCOMPLISHED IAW AMM DMC-B787-A-33-51-00-00E-320A-A, TESTED CORRECT.
